from 15mg to 3mg pred....mood change

Awhile ago I mentioned the error I had made by taking 15mg Pred.i.o. 3mg, which I had tapered to. Am back on 3mg and I feel strangely'down' I was feeling quite motivated and cheerful..maybe just the winter blues of course, but I felt good at 15mg.

Yesterday, I had a fall in a shop in town. Worst feeling, when you can't stop yourself. Many kind folk to help. I declined ambulance and dr. Am nursing sore hip and knee today. The shop, in question, has an uneven floor, taped down, and I have reported it countless times, but the owner is reluctant to part with his money. Maybe a lawyer would change that? Anyhow, I just wanted to have a little 'pity party' today.

3 Replies

oldestnewest
  • Bless you karools16 its awful having a fall like that, perhaps you should have been checked over by a Doctor?

    I think being back on the 3mg rather than the 'unexpected' 15mg boost will have an effect on your mood. I know higher doses make me extremely 'bright' & a bit OTT

    l often wonder sometimes why I don't really get down or depressed when tbh I've had just cause, but it's the Pred, it keeps me 'up' 😀

    I hope you don't feel too bad after your fall, take it easy today.

    Best Wishes 💐

    Mrs N

  • Thanks MrsNails. I did a collection at Tesco for 2 hours this afternoon. The previous week I had asked for a chair, as I cannot stand for any length of time, so it was restful, and I saw so many of my friends! I was fortunate with the fall, as I have osteoporosis

    ,so good ole Pred and Ibandronic Acid!

    I still would like to be chirpier and not so irritable!

  • Glad you OK & hopefully you'll readjust to your 'correct' dose soon. When I was on Chemo they give you Dexamethasone, so with that on top of my Pred l was extremely bright & a bit OTT

    Take Care

    Mrs N x

You may also like...